Please can someone help me with constipation and hard stringy stool with mucus and blood trait in it. I often feel pain in the lower side of my ribs cage with bit of lower abdominal pain which include my naval area, Am coughing as well with light headache... Am using pefloxacin for staphylococcus infection . Could Hepatitis B be the cause of all this. Please what can i do
Brief Answer: Hepatitis B is not likely to be the cause.
Detailed Answer: Hello,
Welcome and thanks for your query. I understand your concern. Your symptoms are likely to be due to two factors. 1. gastric irritation caused by Pefloxacin and 2. Irritable bowel syndrome ( IBS) of the constipation...
hi pls I recently had a urine mcs,has, ecs and they all tested positive for bacteria and yeast infections..One tested for staphylococcus spp and the other stretococci spp and I was given a 7day gentamicine for treatment..Over the holidays I had intervourse with my boyfriend and I had to go back to do another test cos symptoms were still there like vaginal discharge and itching and the result says I still have the infections.Could it be that I got it from him again or the 7days gentamicine didn't work. Now I have been given diflucan and flagrantly for the yeast infection and pefloxacin for the staphylococcus.Can u offer any advice
Detailed Answer: Hello, Welcome and thanks for your query. You had a mixed infection, bacterial and fungal. Gentamycin acts only on the bacteria if it is sensitive to Gentamycin. The fungus (yeast ) infection would have flared up as it was not...
I have a 6 months old babyboy.suddenly he got fever and his urine was slightly thick and was like milk Urine test report indicated the presence of 20-30 Pus cells and 1-2 Epithelial cells. Also it indicated the presence of Albumin traces.What does this indicate and is it anything danger in report.
I experienced pain while having an erection. My family doctor indicated my prostrate was fine and treated me for a possible prostrate infection. I've been on antibiotics for 18 days and the condition has not improved much. Plus I have noticed tenderness around my left testicle, that in the last 2 hours has flaired up. What do you think is likely wrong and what treatment would you recommend?
Thanks for posting your query.
A pain during erection and tender left testicle needs medical attention and a detailed evaluation by a Urologist. Some of the causes which can be responsible for these symptoms are:
My last period started on 27 Apr 2011 and lasted for 3 days only. On 9 May, I developed some infective etiology (free fluid in POD). Pregnancy tests were negative on 9 May. I was treated with antibiotic Ciplox TZ. Today 8 XXXXXXX the pregnancy tests have come positive. I am worried if the Ciplox TZ will have adverse impact on the fetus. Should I consider to terminate pregnancy due to this fear. Please help!
Thanks for your query.
You last period was on 27 April. Considering the length of the average menstrual cycle to be 28-30 days. Your next expected period would have been on 25th-27th May. So ovulation could have occurred around 11th-13th May. Conception would have occurred on 14th-15th May....
Hello Doctor, my father, 59yrs old, a known diabetic and hypertensive with CAD and severe LV dysfunction on regular dialysis.
Recently he has got eye infection. We have consulted opthalmologist and he has removed the puss and sent it for culture and sensitivity test. Reports says the following:
Nature of Specimen : Vitreous and AC Tap
KOH (Vitreous and AC Tap): No Organisms seen.
Gram Stain (Vitreous and AC Tap): Polymorphs plenty/HPF, Gram negative bacilli 0-5/HPF, Gram positive cocci in pairs 0-1/HPF seen.
Culture : Klebsiella species.
Please suggest if this infection can be cured using antibiotics or it needs surgery.
Earlier before the report opthamologist has removed the puss and mentioned the risk of eviscerutum.
We have consulted diabetologist for his sugar levels control.
He has seen the report and advised the following medicines:
Monocef 2gm Inj IV - OD
T. zanocin 200 - (8am -8pm)
Please advice if this infection can be cured using medicines or does it needs surgery. Can he get back his vision?
Thanks for writing to us.
The pus culture and sensitivity report says the organism klebsiella is sensitive to all the commonly used antibiotics. Your diabetologist has chosen good antibiotics for your father considering his heart and kidney status. According to the report, if diabetes...
I am currently taking 500 mg Levaquin once per day and after my morning dose today, I noticed tightness in my achilles tendons while walking down stairs. Now I am anxious about Levaquin-associated tendonitis/rupture. It is too late to vomit-up my last dose....is there a means, other than stopping use of Levaquin, by which I can take extra precautions to avoid this (such as taking a hot bath)? I have already taken 1000 mg magnesium, as Levaquin binds to it but probably too late to interrupt my earlier Levaquin dose (3 hours apart)....Perhaps I am overly anxious but what has me worried is online reports that Levaquin-associated tendon rupture can have a very abrupt onset, with little warning. At the moment, my tendon pain is only mild but I want to keep it that way. Thank you.
Thanks for the query.
Levaquin (Leofloxacin) is known to cause Tendinopathy and Tendon Rupture. It usually occurs about 2 weeks after the levaquin use. However, there have been cases which have occurred within hours of taking the medication.
Dear doctor, 3days back i felt pain on my upper lip and found a boil with a dry tip. As my usual habit i pinched it and removed the dryyellow tip thinking it to be the sees. Next morning i found the lip swollen 3times. Doctor prescribed me ciprofloxacin 500 twice and ibuprofen 400 thrice a day. I have taken these medicene for 2days. Swelling decreased but pain and burning is very high. Also i am applying ointment beneocin. Please advise.
I am looking for remedies for tendonitis caused by ciprofloxacin. My son took it for 4 days and has had severe pain in tendons, muscles, anxiety, depression and so on caused by the cipro. So far doctors have offered nothing in the way of treatment options. Help.
Hi doctor this is amit kalra.now i am in uae. i went for operation 8 months back in india for pilinidal sinus.now from last three months i have problem in that area where doctor had given stiches. i shown one doctor here in dubai he told little bit infection is there and he prescribed metronidazole plus fusibact cream but again same problem arises at different place but in that stiches part only not elsewhere. can you tell me this is problem related to operation. now here doctor is saying may be there will be chance for same problem again and he prescribed ciprofloxacin tablet for 5 days
I have been having issues with STI, when we were courting, each time I have sex with my she always complain of hot piss and that goes away upon the use of doxycycline. We got married last month and that lead to frequent sex. She complained about...